# SDR SWAA2024100731279

- Difficulty date: August 27, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 947.5 BETWEEN STRINGER 25L TO STRINGER 26L AFT CARGO COMPARTMENT 2024-533479<[01] REPLACED FRAME LOCATED ON BS 947.5 BETWEEN STRINGER 25L TO STRINGER 26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DRAWING # 147A1047; SHEET 4; REV D; DRAWING # 147A7500 SHEET 21; REV -; AND DWG 147A7500; SHEET 20; REV-.   SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED FRAME LOCATED ON BS 947.5 BETWEEN STRINGER 25L TO STRINGER 26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DRAWING # 147A1047; SHEET 4; REV D; DRAWING # 147A7500 SHEET 21; REV -; AND DWG 147A7500; SHEET 20; REV-. RII CERTIFIED
